# SDR AOYA20150210001

- Difficulty date: February 10, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N973HR
- Make and model: Lear 60LEAR
- Aircraft serial: 60260
- Aircraft time: 2,997 hours, 1,987 cycles
- Engine: Pwa PW305A
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE IN THE COCKPIT WHILE CLIMBING THROUGH FL190.  DISCOVERED NO AIRFLOW FROM RT SIDE COCKPIT WEMAC VENT.  MADE PRECAUTIONARY DIVERSION BACK.  FOUND SCAT TUBING & CLAMP DISCONNECTED FROM RT SIDE COCKPIT WEMAC VENT.  SECURED HOSE & CLAMP.  OPERATIONAL CHECKED SATISFACTORY.
